Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 2014, Volume 82, Issue 6

Implementation with Contingent Contracts
p. 2371-2393

Rahul Deb, and Debasis Mishra

Log In To View Full Content

Supplemental Material

Supplement to "Implementation with Contingent Contracts"

This supplement presents an example that shows that Theorem 1 breaks down when the type space is countably infinite. It then presents a few extensions to the results in the paper